Ask The Doctor > Questions & Answers > Hi I like to injected morphine and I think I

Hi I like to injected morphine and I think I

Patient: Hi I like to injected morphine and I think I injected a tiny piece of hair . I seem it in the needle a 1ml /cc needle the piece of hair was not even 1 inch. And it’s been about 8 hours and I’m really freaking out. I’m scared to go to sleep. Will it kill me

 

 

Doctor: Thank you for writing to us.If you injected a hair into your blood, your body will start to react to the hair very quickly and began to destroy it. This reaction will cause fever and pain to start. If you have not had any such reaction, it is unlikely that you injected yourself.If you do start developing fever, please see a Doctor to help you take steroids to help prevent the reaction to the hair.Hope this helps you. Wishing you a speedy recovery.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment